# SDR IXXA20161130156

- Difficulty date: September 22, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STRINGER 36L AND BS 544 - 566. BLENDED SHEAR TIE AND FOUND TO BE OUT LIMITS IAW SRM 53-00-07. FABRICATED NEW SHEAR TIE IAW DRAWING 140T2102. HEAT TREATED  5602 AND  5946.  ALODINE PRIMED TOPCOAT IAW SRM 51-20-01 AND AMM 51-20-00 PARAGRAHP 7. INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02.
